MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.3MM CRUCIFORM SCREWDRIVER BLADE WITH HOLDING SLEEVE; SCREDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.3MM CRUCIFORM SCREWDRIVER BLADE WITH HOLDING SLEEVE; SCREDRIVERS
Model Number 314.411.96
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device returned.Synthes rep.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, during routine incoming inspection of a loaner set at fsl (b)(4) site, the cruciform screwdriver blade with holding sleeve was observed broken.There was no patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A review of the device history record.Device history lot provided lot number 3l16306 is not correct.Based on the pictures and the information in the erp system is the correct lot number 3l18306, therefore mre was made for this lot number: part: 314.441.96.Lot: 3l18306.Manufacturing site: haegendorf.Release to warehouse date: 25.Feb.2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.It was reported on an unknown date, during routine incoming inspection of a loaner set at fsl ups lyndhurst, nj site, the cruciform screwdriver blade with holding sleeve was observed broken.There was no patient involvement.This complaint involves one (1) device.Investigation flow: damage.Visual inspection: the 1.3mm cruciform screwdriver blade with holding sleeve (p/n 314.411.96 lot 3l18306) was received showing no visual defects or deformities on the sleeve or blade subcomponents.There were no fracture locations observed on the instrument.All subcomponents were received.Device is etched with product code 314.411 and lot number 3l18306.Lot number 3l18306 traces to product code 314.411.96 in our manufacturing records.The.96 suffix indicates that the device was sold by the trauma/cmf sales department.Product code 314.411 and 314.411.96 are identical in design.No device failure/defect was identified with the returned device.Conclusion: the complaint condition is unconfirmed for the 1.3mm cruciform screwdriver blade with holding sleeve (p/n 314.411.96 lot 3l18306) as the instrument was received showing no visual defects or deformities on the sleeve or blade subcomponents.All subcomponents were received.No definitive root cause for the reported complaint condition could be determined.The complaint is unconfirmed.During this investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.3MM CRUCIFORM SCREWDRIVER BLADE WITH HOLDING SLEEVE
Common Device Name
SCREDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8871392
Report Number2939274-2019-59566
Device Sequence Number16271854
Product Code HXX
UDI-Device Identifier10886982188809
UDI-Public(01)10886982188809
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.411.96
Device Catalogue Number314.411.96
Device Lot Number3L18306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2019
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date09/05/2019
Patient Sequence Number1